# SDR AALA202111231927

- Difficulty date: November 23, 2021
- Submitted: November 23, 2021
- Operation: Air carrier
- Aircraft: N182UW
- Make and model: Airbus A321-211
- Aircraft serial: 1536
- Aircraft time: 67,082 hours, 25,423 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING OPERATIONAL TEST OF EMERGENCY LIGHTING SYSTEM PER JOB CARD 26L00025010 FOUND EMERGENCY POWER SUPPLY UNIT BATTERY AFT LEFT INOPERATIVE. RESET AFT LEFT EMERGENCY POWER SUPPLY UNIT OPERATIONS CHECK GOOD.
